Algebra and Discrete Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2019, Volume 28, Issue 2, Pages 203–212 (Mi adm726)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

On dimension of product of groups

Alexander Dranishnikov

Department of Mathematics, University of Florida, 358 Little Hall, Gainesville, FL 32611-8105, USA

Abstract: We prove the product formula $\operatorname{cd}(\Gamma\times\Gamma)=2\operatorname{cd}\Gamma$ for cohomological dimension of geometrically finite groups.

Keywords: product of groups, cohomological dimension.

Funding Agency Grant Number
Simons Foundation
The author was supported by the Simons Foundation.


Full text: PDF file (337 kB)
References: PDF file   HTML file
MSC: 20F99
Received: 19.11.2019
Language:

Citation: Alexander Dranishnikov, “On dimension of product of groups”, Algebra Discrete Math., 28:2 (2019), 203–212

Citation in format AMSBIB
\Bibitem{Dra19}
\by Alexander~Dranishnikov
\paper On dimension of product of groups
\jour Algebra Discrete Math.
\yr 2019
\vol 28
\issue 2
\pages 203--212
\mathnet{http://mi.mathnet.ru/adm726}


Linking options:
  • http://mi.mathnet.ru/eng/adm726
  • http://mi.mathnet.ru/eng/adm/v28/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dranishnikov A., “on Topological Complexity of Hyperbolic Groups”, Proc. Amer. Math. Soc., 148:10 (2020), 4547–4556  crossref  mathscinet  zmath  isi  scopus
    2. Day M.B., Sale A.W., Wade R.D., “Calculating the Virtual Cohomological Dimension of the Automorphism Group of a Raag”, Bull. London Math. Soc., 53:1 (2021), 259–273  crossref  mathscinet  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:12
    Full text:3
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021